Ask Experts Questions for FREE Help !
Ask
    Maro145's Avatar
    Maro145 Posts: 1, Reputation: 1
    New Member
     
    #1

    Apr 8, 2015, 11:02 AM
    I started to take norethisterone 5mg from 6th April at night twice per day to delay m
    I started to take norethisterone 5mg from 6th April at night twice per day to delay my period which is suppose to come at 10 April.
    Today I found brown discharge and I felt cramps that come when I'm having my period.
    So should I increase my dose to three times per day or what?
    Thanks in advance
    tickle's Avatar
    tickle Posts: 23,801, Reputation: 2674
    Expert
     
    #2

    Apr 8, 2015, 01:39 PM
    Your question is best answered by the physician who prescribed this medication.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Norethisterone to delay periods [ 2 Answers ]

I took norethisterone to try and reset my periods before I go on holiday. (Didn't want to brave the side effects and take them while on holiday) Took it for 7 days and delayed my period by 6 days. Can anyone confirm when my next period will be due. Is it 28 days from when the delayed period...

I had unprotected my last period on April the 20th, and my last day was April 25th. O [ 1 Answers ]

I had unprotected my last period on April the 20th, and my last day was April 25th. On April 17, I had unprotected sex, but after that I had my period. On Tuesday April 27th, and Thursday, April 29th I had unprotected sex. On April 29th I took the after morning pill. On Saturday, May 1, I started...

Can a salary employee be punished by unwillingly work an extra day.6th day? [ 1 Answers ]

My employer punishes all salary employees by making them work an extra day a week with no warning... is this legal?

Norethisterone for delay period [ 4 Answers ]

I start using norethisterone 5MG to delay my period last week as using it 3 time a day.I still getting light brown discharge now & then after a week using them,can anybody tell me why


View more questions Search